# SDR SWAA2012092607983

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 164,460 hours, 7,112 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SIDE PRESSURE BULKHEAD T-CAP SKIN SPLICE CORRODED AT BS 1016, STR 21L.  REPAIRED SPLICE IAW EA AND EA.
